# SDR DL72S981437

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651927010
- Condition: Corrosion
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP/INB'D TRACK TYP CORROSION AT FWD AND AFT PAD-UP ATTACH HOLES AND FWD LUG - AD 90-07-05 AND 90-06-09.  OVERSIZE HOLES AND SHIM FWD LUG FACE.
